# SDR CALA2025072806983

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N37530
- Make and model: Boeing 737-9
- Aircraft serial: 43465
- Aircraft time: 15,529 hours, 5,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROX LIGHT LAV T MOST AFT CRACKED. REMOVED AND REPLACED PROX LIGHT LAV T REF AMM 33-51-14 OPS CHECK GOOD AT THIS TIME.
